# SDR DALA2024121611726

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG FLOOR STRUCTURE BEAM AT STA 986.5, BETWEEN LBL 46 - RBL 46, WL 208. REPAIRED FLOOR STRUCTURE BEAM AT STA 986.5 BTW RBL 50 TO LBL 50 IAW B737-800 53-70-2R-4.
